Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Locating Unimodular Roots

Michael Brilleslyper and Beth Schaubroeck
The College Mathematics Journal
Vol. 45, No. 3 (May 2014), pp. 162-168
DOI: 10.4169/college.math.j.45.3.162
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.3.162
Page Count: 7
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Locating Unimodular Roots
Preview not available

Abstract

Summary We investigate a simple family of trinomials and characterize the number and location of all their unimodular roots in terms of a divisibility condition on the sum of the exponents. The main result depends on a classical theorem about Diophantine equations.

Page Thumbnails